I am reposting this question differently to see if anyone out there has ever actually had or heard of actual pts experiencing lt issues s/p ss. Since my experience with it I have had ongoing depression panic anxiety mood instability. My ss happened in december 11. I was initially misdiagnosed then landed bwck in the hospital in severe ss. I do have several specialists board certified in clinical pharmacology and psychiatry helping me. They keep saying I wont be like this forever. I have gotten second third etc. Opinions also. I never had panic, anxiety or any mental health or drug issues. I suffered a major horse wreck, subsequent surgery and ongoing chronic pain. I have tried every narcotic therevis with exception to illegal ones. I cant take anything without it further adding to my emotional instability. Tramadol, otc meds estim accupuncture. No help. My pain however is much less distressing than my mental status. I really want to hear from people who actually have had ss. Btw my doc placed me on the ssri because I refused pain meds. He thought there might be a chance it could help since I had a botched cervical disc replacement. He underestimated how sensitive I am to meds. The only thing that has helped is the valium which I have to and want to taper off. I really want to be back to no meds as I was before. My doc added viibryd to which the highest tolerable dose for me is a whopping 10mg. Its not helping with anything I gave it three months and tapered to 5mg and will stop. The newest addition is subutex. The reason for this is, according to my doc, pain relief because I cannot tolerate other methods. He believes me not treating my pain appropriately is causing the panic attacks, mood swings, major depressive episodes. I take 1mg of subutex per day. Im on day three and fins it does help with the pain but I still dont feel right. The subutex even made me feel buzzed and nauseated. I am asking my doc tomorrow if there is a smaller dose of this. They gave it in liquid form to my kitten when she was spayed in liquid form so maybe it comes in 2 mg I could quarter. My goal is no drugs. My main concern is mental health I understand pain can interfere with healing and mental health but I think theres more to it. I havent been the same since the ss.
Long term effects of seratonin syndrome?
- 6 May 2012 by backinthesaddle37
8 May 2012
I have never had SS. I do know a little of it. I also know pain at high levels left untreated will land you in a loony bin. No pun intended and not being mean. I myself am very hard on myself and don't take enough medication to help myself.. I'm working on it though. I shook, panicked daily multiple times because those same chemicals that make you feel the pain also helps you to feel happy.
There are people here on Drugs.com that have had or had SS, also ones taking Subs. You need some help all the way around! Try to keep your pain at a decent level. Journal if you can. Update your doctor and ask for a different specialist. On the medication point.. your new doctor should not take the pills away that help you and it aggrivates me that they would. I would go back.. take a family member to verify you take it correctly and are more normal on it? Something like that.. One reason may be that while on Subs you can't take Valium? I'd ask your doctor more questions.
Good luck and I'm so sorry you are suffering some doctors just don't understand how fragile we are.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have heard rumors that long term use can be physuically bad for me. is there some kind of problemsd for people who use this drubg long term??? g
1 answer • 4 Feb 2011
I have recently been able to convince my MD to give me these and they are the only tablets that have given me instant relief for 20 years. I have had ...
1 answer • 23 Apr 2012
Most antibiotics are found to have deleterious long-term results, creating antibiotic-resistant organisms, making us unable to benefit from ...
1 answer • 29 Aug 2013
I have had a Seratonin Syndrome episode about a year ago. I've read that this med. causes the Seratonin to rise for it to work. While I told my ...
1 answer • 16 Sep 2014
... first came out.i had stopped growing at age 6. i am now 32. just wondering if it has any long term effects such as speeding up the aging process ...
1 answer • 20 Mar 2015